# SDR YENA2021102700723

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 75,009 hours, 27,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30664709
- Part serial: A6871RP
- Condition: Deployed
- Location: R1
- Part time: 32,393 hours, 11,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6109, MCO-MZJ. INADVERTENT SLIDE DEPLOYMENT DOOR R1 ( PASS/OVERWING DOORSLIDE/RAFTS ) ; ITEM PLACED ON MEL 25-61-02 CAT C. PLACARD INSTALLED, MX-4 UPDATED MDDR# 453594   ASSIGNED PER MARIO .A IN MCC. (SUPPLEMENTAL INFORMATION TO FOLLOW)
